# SDR CALA2025041403744

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 78,189 hours, 28,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHTS INSPECT {B737-25-3-1061} - FLASHLIGHTS ABOVE AFT LH FLT SEAT HAVE BATTERIES THAT EXPIRE WITHIN 150 DAYS.(AUG. 2025) R/R FLASHLIGHT BATTERIES. PARTS USED:  76-2560-3-0001,QTY :1
